# SDR QXEA9500057

- Difficulty date: February 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N468US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11095
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Lamp
- Part number: 1312
- Condition: Failed
- Location: Lt Overwing
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GEG - DURING MAINTENANCE FOUND LEFT OVERWING 3V EXIT LIGHT INOP.  RELAMPED FIXTURE OPERATIONALLY TESTED GOOD.  AIRCRAFT RELEASED FOR SERVICE.
